# SDR 98ZZZX2611

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2350E
- Make and model: Cessna 172N
- Aircraft serial: 17271246
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 053200198
- Condition: Cracked
- Location: Horiz Stab
- Part time: 6,909 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 100-HOUR INSPECTION, A CRACK APPROXIMATELY 1.25 INCHES LONG WAS FOUND AT LOCATION DESCRIBED IN 6.C.  THE SPAR REINFORCEMENT, PN 0532001-97, HAD A CORRESPONDING CRACK.  POSSIBLE CAUSE MIGHT BE GROUND HANDLING PROCEDURE.  PULLING DOWN OR SITTING ON STABILIZER TO TURN THE AIRCRAFT.
